MathSciNet Relay Station
MathSciNet bibliographic data
MR1059634 47H99 (47H15)
Rassias, Themistocles M.; Šemrl, Peter On the behavior of mappings which do not satisfy Hyers-Ulam stability. Proc. Amer. Math. Soc. 114 (1992), no. 4, 989–993.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement